Alert archive / Oklahoma / River Flood Advisories in 2011

River Flood Advisory 1, NWS Tulsa, OK

April 23, 2011Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at Apr 23, 2011, 2:47 PM CDT for Cherokee County, Delaware County, Oklahoma. It took effect at Apr 25, 2011, 3:30 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2011, 2:47 PM CDT (19:47 UTC)
In effect from
Apr 25, 2011, 3:30 AM CDT
Expired
Apr 25, 2011, 5:15 PM CDT
In force
14 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 12.40 ft at Apr 25, 2011, 6:00 PM CDT.

actionminormoderate6810121404/2304/2404/2504/26
Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Apr 23, 12:21 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 23, 12:21 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT SAT APR 23 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ACTIVE PATTERN TO CONTINUE OVER THE TAF PERIOD AT ALL SITES.
PERIODS OF SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR CIGS AND
VSBYS...WITH BRIEF IFR CIGS AND VSBYS POSSIBLE IN HEAVIER THUNDERSTORMS
OVERNIGHT. IN BETWEEN SYSTEMS HOWEVER...TEMPORARY IFR CONDITIONS
CAN BE EXPECTED...WITH CIGS ABOVE 3K FEET.

&&

.PREV DISCUSSION... /ISSUED 1044 AM CDT SAT APR 23 2011/

DISCUSSION...
SHOWERS AND STORMS ALONG THE COLD FRONT CONTINUE TO PUSH E-NE
ACROSS ERN ZONES WHILE DECREASING IN AREAL COVERAGE. HOWEVER...SCATTERED
SHOWER ACTIVITY CONTINUES TO LINGER BEHIND THE BOUNDARY. FRONT
ROUGHLY ALONG A KFSM TO KMLC LINE. QUICK PEEK AT THE 12Z NAM
SUGGEST BOUNDARY LINGERING IN THE VICINITY...IF NOT MOVING BACK A
LITTLE OT THE NORTH. WILL KEEP A 50 POP AHEAD THE BOUNDARY WITH A
30 POP BEHIND. WILL KEEP A MENTION OF SHOWERS...AS IT APPEARS MORE
ORGANIZED DEVELOPMENT MAY HOLD OFF UNTIL LATER THIS EVENING.
TEMPERATURES LOOK REASONABLE...WITH JUST MINOR TWEAKS HERE AND
THERE TO BETTER REFLECT CURRENT TRENDS.

UPDATED ZFP/PFM/AFM ALREADY SENT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...23
Hazardous weather outlook, Apr 23, 11:59 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1159 AM CDT SAT APR 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1159 AM CDT SAT APR 23 2011

...SEVERE STORMS...ALONG WITH HEAVY RAIN LEADING TO FLASH FLOODING
   REMAIN POSSIBLE THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
MUCH OF THE THUNDERSTORM ACTIVITY HAS SUBSIDED AS OF LATE MORNING.
HOWEVER LINGERING THUNDERSTORMS CONTINUE TO PRODUCE MODERATE TO
HEAVY RAINFALL ACROSS PARTS OF NORTHWEST ARKANSAS WHICH HAS LED TO
LOCALIZED FLASH FLOODING.

AFTER THIS ACTIVITY PUSHES EAST EARLY THIS AFTERNOON...ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND SOUTH OF THE
FRONTAL BOUNDARY...MAINLY ACROSS SOUTHEAST OKLAHOMA WHERE THE
MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE. INSTABILITY WILL BE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORM POTENTIAL...WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN CONCERN. HOWEVER...THE POTENTIAL
FOR AN ISOLATED TORNADO WILL ALSO EXIST LATE THIS AFTERNOON. THESE
STORMS WILL DECAY LATE IN THE EVENING. THE THREAT FOR THUNDERSTORM
INITIATION WILL BECOME FOCUSED NORTH OF THE STALLED FRONTAL
BOUNDARY OVERNIGHT AS THE LOW LEVEL JET DEVELOPS.

THE THREAT FOR HEAVY RAIN WILL EXIST WITH ANY THUNDERSTORM THAT
DEVELOPS. HOWEVER...SOME LOCATIONS COULD SEE UPWARDS OF 3 INCHES OF RAIN
THROUGH TONIGHT AS AREAL COVERAGE OF RAIN AND OVERALL INTENSITY
INCREASE. AS A RESULT...FLASH FLOODING WILL BECOME MORE OF CONCERN
SHOULD HIGHER RAINFALL RATES BECOME REALIZED AND THE GROUND
BECOMES MORE SATURATED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL LINGER ACROSS THE AREA WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY INTO
MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN UPPER
FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE THREAT
FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL SHORTWAVE
WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. THE
CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY WEDNESDAY
AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE STALLED
BOUNDARY OFF TO THE SOUTH AND EAST.

DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 23, 9:15 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT SAT APR 23 2011

ARZ029-OKZ076-231445-
LE FLORE OK-SEBASTIAN AR-
915 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     CENTRAL SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 914 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRADEN TO 3 MILES NORTHEAST OF PANAMA...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...CAMERON...PANAMA...ROCK ISLAND...POCOLA...SCULLYVILLE...
BRADEN...MILL CREEK...HACKETT...BARLING...LAVACA...
JENSON...EXCELSIOR...BONANZA...JENNY LIND...RYE HILL AND THE SOUTH
SIDE OF FORT SMITH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

VERY HEAVY RAIN WILL MOVE INTO THE FORT SMITH AREA WITH THIS LINE.

LAT...LON 3510 9443 3514 9470 3531 9453 3531 9450
      3534 9450 3535 9449 3535 9414
TIME...MOT...LOC 1414Z 276DEG 21KT 3528 9448 3519 9460
Local storm report, Apr 23, 9:18 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
918 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             LOWELL                  36.26N 94.13W
04/23/2011  E0.75 INCH       BENTON             AR   LAW ENFORCEMENT

            ALSO VERY STRONG WINDS. NO ESTIMATE ON SPEED AND NO
            DAMAGE REPORTED AT THIS TIME.

&&

SAA
Local storm report, Apr 23, 10:35 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1035 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND GST     2 SE EUREKA SPRINGS     36.38N 93.71W
04/23/2011  E60.00 MPH       CARROLL            AR   PUBLIC

            ALSO HAILED

0103 AM     HAIL             2 SE EUREKA SPRINGS     36.38N 93.71W
04/23/2011  E1.00 INCH       CARROLL            AR   PUBLIC

0105 AM     HAIL             EUREKA SPRINGS          36.40N 93.74W
04/23/2011  E1.25 INCH       CARROLL            AR   LAW ENFORCEMENT

            LOTS OF LEAVES OFF THE TREES FROM THE HAIL

0305 AM     HAIL             BENGAL                  34.83N 95.06W
04/23/2011  E0.88 INCH       LATIMER            OK   PUBLIC

0425 AM     HAIL             2 SE MAZIE              36.09N 95.34W
04/23/2011  E0.75 INCH       MAYES              OK   PUBLIC

0515 AM     HAIL             OAKS                    36.17N 94.85W
04/23/2011  E1.00 INCH       CHEROKEE           OK   FIRE DEPT/RESCUE

            VERY GUSTY WINDS. NO ESTIMATE.

0550 AM     HAIL             MAYSVILLE               36.40N 94.60W
04/23/2011  E1.00 INCH       DELAWARE           AR   PUBLIC

            STARTED SMALL THEN REACHED QUARTER SIZE.

&&

SAA
Local storm report, Apr 23, 11:02 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1102 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             6 N VINITA              36.73N 95.15W
04/21/2011  E1.25 INCH       CRAIG              OK   PUBLIC

            LOT OF DAMAGE TO ASPHALT SHINGLES.

&&

SAA
Local storm report, Apr 23, 12:07 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1207 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      RULE                    36.28N 93.46W
04/23/2011                   CARROLL            AR   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTED CLOSING SOME ROADS DUE TO HIGH
            WATER NEAR RULE. ALSO OFF HIGHWAY 21 ABOUT 6 MILES SOUTH
            OF BERRYVILLE...NEAR CABANAL. ROADS STILL FLOODED AT
            NOON.

&&

SAA
Local storm report, Apr 23, 2:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
229 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             8 S WYANDOTTE           36.68N 94.72W
04/22/2011  E1.75 INCH       OTTAWA             OK   PUBLIC

0500 PM     HAIL             BIXBY                   35.94N 95.88W
04/22/2011  E1.75 INCH       TULSA              OK   AMATEUR RADIO

            111TH AND MINGO

0510 PM     HAIL             JENKS                   36.02N 95.97W
04/22/2011  E1.00 INCH       TULSA              OK   AMATEUR RADIO

            121ST AND PEORIA

0540 PM     HAIL             3 W WELTY               35.62N 96.46W
04/22/2011  E1.00 INCH       OKFUSKEE           OK   PUBLIC

0549 PM     HAIL             3 S MOUNDS              35.83N 96.06W
04/22/2011  E1.75 INCH       OKMULGEE           OK   AMATEUR RADIO

0555 PM     HAIL             3 N MASON               35.61N 96.35W
04/22/2011  E1.00 INCH       OKFUSKEE           OK   PUBLIC

0630 PM     HAIL             2 NW HASKELL            35.84N 95.70W
04/22/2011  E0.88 INCH       MUSKOGEE           OK   LAW ENFORCEMENT

0630 PM     HAIL             COLCORD                 36.26N 94.69W
04/22/2011  E1.25 INCH       DELAWARE           OK   EMERGENCY MNGR

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:06 PM CDTTornado WarningTSACherokee24 min
Apr 22, 7:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
Apr 22, 7:15 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner45 min
Apr 22, 7:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee45 min
Apr 22, 7:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee50 min
Apr 22, 7:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee50 min
Apr 22, 7:49 PM CDTTornado WarningTSAMcIntosh, Pittsburg41 min
Apr 22, 8:10 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee80 min
Apr 22, 8:26 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg34 min
Apr 22, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg46 min
Apr 22, 8:35 PM CDTSpecial Weather StatementTSAAdair25 min
Apr 22, 9:12 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah48 min
Apr 22, 9:26 PM CDTTornado WarningTSAHaskell, LeFlore34 min
Apr 22, 10:04 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 22, 10:59 PM CDTSpecial Weather StatementTSAAdair31 min
Apr 22, 11:43 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha62 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
Apr 23, 12:30 AM CDTSpecial Weather StatementTSALeFlore45 min
Apr 23, 12:45 AM CDTSpecial Weather StatementTSALeFlore45 min
Apr 23, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 23, 1:16 AM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee44 min
Apr 23, 1:37 AM CDTSevere Thunderstorm WarningTSALeFlore23 min
Apr 23, 1:56 AM CDTSpecial Weather StatementTSALeFlore49 min
Apr 23, 2:08 AM CDTSpecial Weather StatementTSALatimer37 min
Apr 23, 2:34 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha56 min
Apr 23, 2:45 AM CDTSpecial Weather StatementTSAHaskell60 min
Apr 23, 4:16 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner29 min
Apr 23, 4:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 23, 4:52 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes38 min
Apr 23, 5:26 AM CDTSevere Thunderstorm WarningTSADelaware34 min
Apr 23, 6:22 AM CDTSpecial Weather StatementTSAMayes38 min
Apr 23, 2:37 PM CDTRiver Flood WarningTSAAdair4 days
Apr 23, 3:40 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more4 days
Apr 23, 4:51 PM CDTSpecial Weather StatementTSASequoyah39 min
Apr 23, 5:08 PM CDTSevere Thunderstorm WarningTSAAdair29 min
Apr 22, 7:33 PM CDTSevere Thunderstorm WarningTSABenton, Carroll24 min
Apr 22, 8:04 PM CDTSpecial Weather StatementTSAMadison26 min
Apr 22, 8:26 PM CDTSevere Thunderstorm WarningTSAWashington13 min
Apr 22, 10:02 PM CDTSpecial Weather StatementTSASebastian43 min
Apr 22, 10:12 PM CDTSpecial Weather StatementTSACarroll33 min
Apr 22, 10:16 PM CDTSevere Thunderstorm WarningTSABenton, Carroll29 min
Apr 23, 12:15 AM CDTSpecial Weather StatementTSACarroll, Madison30 min
Apr 23, 12:39 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison52 min
Apr 23, 12:49 AM CDTSpecial Weather StatementTSASebastian56 min
Apr 23, 5:58 AM CDTSpecial Weather StatementTSABenton32 min
Apr 23, 6:40 AM CDTSpecial Weather StatementTSABenton20 min
Apr 23, 7:04 AM CDTSevere Thunderstorm WarningTSABenton39 min
Apr 23, 9:15 AM CDTSpecial Weather StatementTSASebastian30 min
Apr 23, 11:55 AM CDTFlash Flood WarningTSACarroll4 hr
Apr 23, 2:49 PM CDTSpecial Weather StatementTSACarroll26 min
Apr 23, 3:20 PM CDTFlash Flood WarningTSACarroll, Madison10 hr
Apr 23, 3:25 PM CDTSpecial Weather StatementTSABenton, Washington35 min
Apr 23, 3:43 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington92 min
Apr 23, 4:29 PM CDTSevere Thunderstorm WarningTSACarroll61 min
Apr 23, 5:51 PM CDTSpecial Weather StatementTSAWashington39 min
Apr 23, 5:53 PM CDTSpecial Weather StatementTSACarroll37 min
Apr 23, 6:00 PM CDTSevere Thunderstorm WarningTSACrawford, Washington60 min
Apr 23, 6:09 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington10 hr
Apr 23, 6:34 PM CDTFlash Flood WarningTSACrawford4 hr

Nearby

River Flood Advisories in Oklahoma, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.